Ask The Doctor > Questions & Answers > Semi hard erection: What are the causes?

Semi hard erection: What are the causes?

Patient: I have just started taking Cialis 10 mg tablets for erectile dysfunction. I have only taken one tablet each time but whilst the shaft is reasonably hard the tip is soft and whilst I maintain a hard during foreplay once into penetration I olose stifness. Why is this.

 

 

Doctor: There are various factors and causes of erectile dysfunction. Some may be pyschological while others may be organic like a back involvement leading to compression of the nerves, other medication, peripheral nerve involvement in diabetes etc. I would advice you to see a physician in person for a more detailed history and further investigations if deemed necessary. All the best

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment